# SDR SWIA200923573

- Difficulty date: November 1, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 17,605 hours, 14,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL FRAMES CRACKED.  (C CHECK)  REPAIRED PER REO.
